# SDR SWIA202507210027

- Difficulty date: January 27, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DOUBLER REPAIR ON THE EXTERIOR JUST AFT OF FS977 BETWEEN STR26L AND STR26R HAS MULTIPLE GOUGES   (C-CHECK RO 07/18/2025) REMOVED DAMAGED DOUBLER AND INSTALLED REPAIR PARTS. REF REO# 670-53-00-290 REV:-F DATE: 2019/04/26. LEAK CHECK GOOD .   COMPLIED WITH TASK CARD 51-900-1002-SKY
